Taking a break from the pill for a while

Hi Ladies!

Some of you will know my story, but for those that don't - quick run through - Endo was found in June and removed, since been put back onto the pill to stop my periods which has sort of worked but gave me horrible side effects (anxiety, low libido, horrible mood swings etc).

I've since been back to my doctors and have told her i need to come off that pill (i was on Desomono), and she told me i had tried every single type of POP there is (the pill you take continuously because i cant have the other type) except one which is very hard to come by these days - Norgeston.

Its been nearly 2 weeks since i came of Desomono, and though i would give my body chance to be rid of hormones for a little while and so I've just stopped taking any of them.

I am yet to have a period, but have noticed my anxiety is much better. Im still exhausted all of the time though and intercourse is still becoming more and more painful.

I never thought id say this, but I'm actually really hoping i have a period soon - Just so i can see whats going on with my body, and to know whether I'm going to go back to having extremely painful periods :(

Also, has anyone been on Norgeston?

Thanks ladies, hope your all feeling okay today!

Emma Xx

2 Replies

  • Hi! I'm new, and this my first post! I was diagnosed with endo last week and am having a really crappy time trying to get my head around it!

    I have been taking Noriday, which i believe is very similar to norgeston..for over a year before finding out simply because I haven't got on with any other contraception. It has been useless for bleeding and hasn't helped with any pain. So I am now taking it alongside having a mirena. I am yet to find out if it's a good combination, but my Dr seems convinced it will help with the pain!

    I haven't had any endo removed though, so I don't know if that will make the difference for you.

    Hope you find something that helps you xx

  • Thanks, sorry to hear your having such a rubbish time though. Im sure the mirena will start to help soon, i know they can take a really long time to have any good effects!

    I hope your feeling better soon though!

    Emma Xx

You may also like...